# SDR COMA9610126

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120257
- Propeller: Hamstd 14RF9
- System (JASC): 6114 · Propeller Hub Section
- Part: Relief Valve
- Part number: 7822911
- Condition: Malfunctioned
- Location: Lt Prop
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT PROPELLER HAS UNUSUAL VIBRATION AND IS SLOW TO ACCELERATE WHEN COMING OUT OF FEATHER.  REPLACED THE PROPELLER HUB RELIEF VALVE.
